# SDR DHL2005783509

- Difficulty date: April 6, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR SKIN DENTED LOWER AFT CORNER.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 52-00-2 AND 53-30-1 FIG 1.  CUT OUT DAMAGED AREA 5 INCH BY 3 1/8 INCH AND FABBED DOUBLER FROM 2024T3 PO NR 9001634 DIM. 10 1/4 INCH BY 8 1/2 INCH IAW SRM 52-00-3 FIG 3 AND 52-30-1 FIG 7.  DOUBLER TREATED AND PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 52-00-3 FIG 3.
